MathSciNet Relay Station
MathSciNet bibliographic data
MR96976 (20 #3457) 46.00
Foguel, S. R. The relations between a spectral operator and its scalar part. Pacific J. Math. 8 1958 51–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement